Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Gurgen S. Hakobyan

Associate Professor | Chair of Differential Equations
Education
1967 - 1972: Yerevan State University

Academic degree
Кандидат физ-мат наук, “Начально-краевые задачи для некоторых систем типа
Соболева и спектральные характеристики порожденных ими операторов”, 1987,АН Арм.ССР, институт математики

Professional experience
Кандидат физ-мат наук, “Начально-краевые задачи для некоторых систем типа
Соболева и спектральные характеристики порожденных ими операторов”, 1987,АН Арм.ССР, институт математики

Academic courses
Вычислительные методы, Разностные методы, Вариационные методы решения дифференциальных уравнений, Нелинейные дифференциальные уравнения с частными производными

Scale of professional interests
Вариационные методы решения дифференциальных уравнений, Нелинейные дифференциальные уравнения с частными производными

Languages
Armenian, Russian, English

gurgenh@ysu.am

G. S. Hakobyan , Siavash Ghorbanian
Initial-boundary value problem for second order degenerate pseudohyperbolic equations (Սկզբնկանան-եզրային խնդիր երկրորդ կարգի վերասերումով պսևդոհիպերբոլական հավասարումների համար)
2012 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2012, #2, էջ 10-13
|
G. S. Hakobyan , R. Lotfikar
Initial boundary value problem for some class of non-linear degenerate pseudoparabolic equations (Սկզբնական-եզրային խնդիր վերասերվող ոչ գծային պսևդոպարաբոլային հավասարումների մի դասի համար)
2009 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009, #2, էջ 16–20
|
Г.С.Акопян , А.А.Петросян, С.Курбаниан - Газафруди
Решение одной задачи со свободной границей псевдопараболического типа методами вариационных неравенств
2009 | Article
Ученые записки РГСУ, № 13, Москва, 2009, с. 240-249
Խորանարդեցման բանաձևեր (դասախոսություններ)
2009 | Book
ԵՊՀ հրատարակչություն, Երևան, 2009թ., 54 էջ
Г.С.Акопян , А.А.Петросян
Об одном обобщении нелинейных псевдопараболических вариационных неравенств
2008 | Article
Известия НАН Армении,Математика, т. 43, № 2, 2008
Г.С.Акопян , А.А.Петросян
Об одном обобщении вариационных неравенств дляоператоров псевдопараболического типа
2008 | Article
Труды 16 мат. Чтений РГСУ, Москва, 28-31 января, 2008, с.4-11
Г.С.Акопян , А.А.Петросян
Об одном обобщении вариационных неравенств для операторов псевдопараболического типа (2007)
2007 | Book
Математическое моделирование социальных процессов и современные образовательные технологии, VII международный социальный конгресс, Москва, 2007, с.77-80
Hakobyan G.S. , Mamikonyan H.A.
Cauchy Problem for Nonlinear Equations of Sobolev Type
2005 | Article
International Conference “Nonlinear Partial Differential Equations”, Alushta, Ukraine,
September, 2005, p.41
On Boundary Value Problem for the Nonlinear Degenarate Differential Equation of Higher Order
2004 | Article
Izvestya Natsionalnoi Akademii Nauk Armenii, Matematika, vol. 39, no. 2, 2004, pp. 5-12
Uniqueness of generalized solution for a non linear differential equation with degeneration
2000 | Article
Journal of Contemporary Mathematical Analysis, vol. 35, no. 3, 2000, pp. 74-79
Uniqueness of Generalized Solution for a Nonlinear Differential Equation with Degeneration
2000 | Article
Journal of Contemporary Mathematical Analysis, vol. 35, no. 3, 2000, pp. 74-79
Boundary problems of the nonlinear equations degenerating on the part of border
1998 | Article
Journal of Contemporary Mathematical Analysis, Vol. 33, № 5, 1998
Г.С.Акопян , Р.Л.Шахбахян
Смешанная задача для квазилинейных вырождающихся эволюционных уравнений высокого порядка
1996 | Article
Известия НАН Армении, Математика, т.31, № 3, 1996, с. 5-29
Г.С.Акопян , Р.Л.Шахбахян
Смешанная задача для нелинейных вырождающихсясистем типа Соболева
1995 | Article
Известия НАН Армении, Математика, т.30, 1995, с. 17-32
Attractors of evolution system of Sobolev type
1994 | Article
Journal of Contemporary Мathematical Analysis , Vol. 29, № 5, 1994
Mixed problem for degenerate quasi linear system type of Sobolev
1993 | Article
Journal of Contemporary Mathematical Analysis, Vol. 28, № 3, 1993
Construction of Attractors for one model high order non linear parabolic equations
1992 | Article
Journal of Contemporary Mathematical Analysis, Vol. 27, № 4, 1992
Lyapunov function of Semi groups Generated by high-order nonlinear parabolic equations
1991 | Article
Journal of Contemporary Mathematical Analysis, Vol. 26, № 3,1991
Construction of Attractors for high order nonlinear parabolic equations
1990 | Article
Journal of Contemporary Mathematical Analysis , Vol. 25, № 6, 1990
About the completeness of the eigen vector- polynomials of the linear bunch differential operators in the elliptic domains
1988 | Article
“DAN ARM. SSR”, part 86, 1988, p.4
Construction of eigen functions for the linear bunch of differential operators in thevector function space
1988 | Article
In the book “Functional and numerical methods of mathematical physik”, Kiev, 1988
Initial-boundary problems for the degenerate Sobolev type equations
1986 | Article
“Uchenie zapiski EGU”, part 1(161),1986
About the correctness of non-classic mixed problem of Sobolev systems
1986 | Article
“Sbornik nauchnikh trudov”, part 4, 1986
Some spectral properties of normal operators in a Banach space
1986 | Article
“Uchenie zapiski EGU”, part 3 (161), 1986
Spectral properties of bunch of differential operators in the space of vector – function
1980 | Article
Journal “DAN, ARM. SSR” part 70, 1980, p.2
Dirichlet problem for bunch of Differential operators in the space of vector function
1980 | Article
“Journal of Contemporary Mathematical Analysis”, part 15,1980, p.6